# SDR DXTA2014040205712

- Difficulty date: March 24, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N384QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800110
- Aircraft time: 6,560 hours, 4,408 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING CTR SPAR WEB & ON VERTICAL STABILIZER AFT SPAR LT CAP.  REPAIRED IAW S-680-0110 05RD & S-680-0110 06RD.
